Optimal eigenvalue and asymtotic large-time approximations using the moving finite-element method

Jimack, P.K. (1996) Optimal eigenvalue and asymtotic large-time approximations using the moving finite-element method. IMA Journal of Numerical Analysis, 16 (3). pp. 381-398. ISSN 0272-4979

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Jimack, P.K.
Copyright, Publisher and Additional Information:

© 1996 by Institute of Mathematics and its Applications. This is an author produced version of a paper published in 'IMA Journal of Numerical Analysis'

Keywords: moving finite elements, eigenvalue problems, best free knot approximations
Dates:
  • Published: July 1996
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 31 Oct 2006
Last Modified: 28 Oct 2016 04:04
Published Version: http://dx.doi.org/10.1093/imanum/16.3.381
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: 10.1093/imanum/16.3.381
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics